# SDR CA981125023

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2312F
- Condition: Failed
- Location: Windshield Heat
- Part time: 44,371 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE LT WINDSHIELD OVERHEAT LIGHT ON CLIMB-OUT.  REPLACED LT FORWARD HEAT CONTROLLER.
